# SDR UPS02838848

- Difficulty date: July 19, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A ON TAXI OUT A/C FELT LIKE LEFT BRAKES WERE DRAGGING.  REMOVED AND REPLACED WHEEL BRAKE CONTROL VALVES PER MM 32-42-02.  PERFORMED ADJ /TEST OF SYSTEM, ALL BRAKES OPERATE NORMALLY.  A/C OK TO SERVICE.
